# SDR UPS07549609

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RADOME HAS SEVERAL NICKS & GOUGES, POSSIBLE DELAMINATION.  INSPECTED PER SRM 53-10-72-1A.  DAMAGE IS OUT OF LIMITS.  RADOME UNLOCKED.  UPON FURTHER INSPECTION DAMAGE WAS TO THE SURFACE COATING AND BOOT.  REPAIRED BOOT AND APPLIED SURFACE COAT PER EO B757-5350-23867-A.  RESECURED RADOME.
